MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826631) was implanted on (b)(6) 2024.Three days later, the microsensor could not be detected without icp readings.Therefore, the physician explanted the device on (b)(6) 2024 and stopped monitoring.The patient is stable.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was not returned for evaluation as the product was discarded as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20578402
Report Number3013886523-2024-00334
Device Sequence Number18199472
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)280930(10)7306032
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7306032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636); ICP EXPRESS MONITOR, 220 VOLT (ID 826635)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian